Advertisement

Ukrainian Mathematical Journal

, Volume 41, Issue 6, pp 664–668 | Cite as

Convergence in L2 of solutions of equations with a small matrix as coefficient of the derivative

  • V. P. Skripnik
Article

Keywords

Small Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. P. Skripnik, “Nonlinear systems with a small matrix as coefficient of the derivative,” Ukr. Mat. Zh.,36, No. 1, 73–78 (1984).Google Scholar
  2. 2.
    V. P. Skripnik, “On convergence in L2 of solutions of systems with a small matrix as coefficient of the derivative,” Differents. Uravn.,21, No. 10, 1717–1723 (1985).Google Scholar
  3. 3.
    V. P. Skripnik, “On convergence in the mean of solutions of systems with a small matrix as coefficient of the derivative,” Sib. Mat. Zh.,25, No. 6, 153–157 (1984).Google Scholar
  4. 4.
    V. P. Skripnik, “Linear systems with a small matrix as coefficient of the derivative,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 8, 40–45 (1984).Google Scholar
  5. 5.
    V. P. Skripnik, “On congergence in L2 of solutions of equations with a small matrix as coefficient of the derivative,” in: Qualitative and Approximate Methods of the Investigation of Operator Equations [in Russian], Yaroslavl' Univ., Yaroslavl' (1985), pp. 33–41.Google Scholar
  6. 6.
    A. N. Tikhonov, “Systems containing small parameters as coefficients of the highest derivatives,” Mat. Sb.,31, No. 3, 575–586 (1952).Google Scholar
  7. 7.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of Solutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  8. 8.
    E. F. Mishchenko and N. Kh. Rozov, Differential Equations with a Small Parameter and Relaxation Oscillations [in Russian], Nauka, Moscow (1975).Google Scholar
  9. 9.
    S. G. Krein and K. I. Cherbyshov, “Behavior of solutions of general linear equations depending meromorphically on a small parameter,” Dokl. Akad. Nauk SSSR,260, No. 3, 530–535 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. P. Skripnik
    • 1
  1. 1.Moscow Wood-Technology InstituteUSSR

Personalised recommendations